# SDR CA031210007

- Difficulty date: January 29, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing Race
- Part number: 369A53525
- Condition: Incorrect
- Location: Clutch
- Component: Clutch
- Component part number: 369A535041
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AT 300 HR. INSPECTION IT WAS NOTED THE OUTER RACE DID NOT HAVE A P/N, S/N OR A HEAT TREATMENT NR ETCHED ON IT. THIS WAS NOTED ON THE AD COMPLIANCE RECORD ALSO (BUT USED ANYWAY). MD HELICOPTERS SERVICE ENGINEERING WAS CONTACTED AND WE WERE INFORMED THAT IAW NOTES NR 19 AND 20 OF DRAWING THE PART MUST BE SERIALIZED AND IT WAS RECOMMENDED TO REMOVE FROM SERVICE (FAX LETTER ON FILE).
